# SDR 2005F00078

- Difficulty date: April 20, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 3210 · Main Landing Gear
- Part: Arm
- Part number: D232190002
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A NON DESTRUCTIVE TESTING (NDT) INSPECTION OF THE MAIN LANDING GEAR SIDE BRACE, THE LEFT UPPER ARM SHOWED A DEFECT (CRACK).  REPLACED LEFT MAIN LANDING GEAR UPPER ARM.  (M)
